MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063801070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a segura hemisphere retrieval basket was used in the ureter during a ureteroscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, a segura basket was used to retrieve a stone from the ureter.However, during the course of treatment with a laser tracking system (lts) laser, the basket broke into three pieces in the patient's ureteral and bladder area.Another segura basket was used to retrieve the broken pieces and complete the case.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Event or Problem Description
It was reported to boston scientific corporation that a segura hemisphere retrieval basket was used in the ureter during a ureteroscopy procedure performed on (b)(6), 2019.According to the complainant, during the procedure, a segura basket was used to retrieve a stone from the ureter.However, during the course of treatment with a laser tracking system (lts) laser, the basket broke into three pieces in the patient's ureteral and bladder area.Another segura basket was used to retrieve the broken pieces and complete the case.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Additional information received on may 28, 2019.The correct procedure date is (b)(6), 2019.
 
Additional Manufacturer Narrative
Block e4: user medwatch number: (b)(4).Block f10: device problem code 1069 captures the reportable event of basket wire break.Block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.

Brand Name
SEGURA HEMISPHERE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8615422
Report Number3005099803-2019-02535
Device Sequence Number14210788
Product Code FFL
UDI-Device Identifier08714729341918
UDI-Public08714729341918
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2022
Device Model NumberM0063801070
Device Catalogue Number380-107
Device Lot Number0023364953
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;